# SDR 95FDEA01419

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FLOOR PANEL FASTENER HOLE AT STA 312 LBL 45 WL 208.  REPAIRED PER FEDEX SRM 53-10-8 FIG 7.
